Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My sister in law has been suffering from rheumatoid arthritis for several years. She was prescribed restasis few days ago. However, I would like to know something more about the side effects of this drug before taking it. I would really appreciate all your replies considering this topic. Bye, guys!

Loading...

Hi, there. Restasis is also known as cyclosporine. It can show usual side effects. Some of them are: headache, dizziness, nausea, vomiting, diarrhea, etc. However, Restasis is an immunosuppressive drug. In another words, it inhibits your immune system. That is why one will suffer from minor infections. Otherwise, people don’t get this kind of infections. You shoud discuss the details with your sister in law’s doctor. I hope everything will be all right. Good luck!
Reply

Loading...

Hi there,
This medication is used for dry eyes and I am not sure what kind of connection does this have with rheumatoid arthritis that she has. Does she have any problems with dry eyes? I know that people who wear contact lenses often have problems with dry eyes and there for doctors prescribe then this medication. Also I think that you have to get your contact lenses out before you apply this medication in your eyes. Drops do not have any serious side effects so you should be safe with using them. However if you notice anything you should contact the doctor as soon as possible. I hope this helped a bit.

All the best,
Danella
Reply

Loading...

Disputing what Daniella stated eye drops can give you serious side effects . Be very careful with any type of eye dropsweather prescribed or not. I was given eye drops from an ophthalmologist ,and they gave me serious migraines ,vomiting and blurred vision. I had toNBC taken to a emergency room. The drops were for dryeyes . The drops in question here are also for dryeyes nd have many side effects. Be careful with any type f medication.

Reply

Loading...